Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Counting ultrametric spaces

Tom 152 / 2018

Gerald Kuba Colloquium Mathematicum 152 (2018), 217-234 MSC: 54E50, 54G12, 26A03. DOI: 10.4064/cm6992-4-2017 Opublikowany online: 26 February 2018

Streszczenie

Due to the availability of connectedness arguments (using cut points) for proving spaces to be nonhomeomorphic, the enumeration problem for uncountable completely metrizable spaces has been solved under the restriction that only connected spaces are considered. Under this restriction, spaces of size smaller than $2^{\aleph _0}$ must fall out of consideration. This motivates us to solve the enumeration problem in the realm of totally disconnected spaces: For every infinite cardinal $\kappa $ we construct three families $\mathcal {F},\mathcal {G}_1,\mathcal {G}_2$ of mutually nonhomeomorphic strongly zero-dimensional completely metrizable spaces of weight $\kappa $ such that $|\mathcal {F}|=|\mathcal {G}_1|=|\mathcal {G}_2|=2^\kappa $ and all spaces in $\mathcal {F}$ are scattered (and hence of size $\kappa $), while all spaces in $\mathcal {G}_1\cup \mathcal {G}_2$ are perfect with $|X|=\max\{\kappa ,2^{\aleph _0}\}$ when $X\in \mathcal {G}_1$ and $|X|=\kappa ^{\aleph _0}$ when $X\in \mathcal {G}_2$. Furthermore, we show that for arbitrary infinite cardinals $\kappa ,\lambda $ with $\max\{\aleph _1,\kappa \}\leq \lambda \leq \kappa ^{\aleph _0} $ there exist $2^\lambda $ mutually nonhomeomorphic strongly zero-dimensional metrizable spaces of first category of weight $\kappa $ and size $\lambda $. As an application of this enumeration theorem, we also prove the existence of $2^\lambda $ mutually nonhomeomorphic connected, totally pathwise disconnected, nowhere locally connected metrizable spaces of weight $\kappa $ and size $\lambda $ without cut points whenever $ \max\{2^{\aleph _0},\kappa \}\leq \lambda \leq \kappa ^{\aleph _0}$.

Autorzy

  • Gerald KubaInstitute of Mathematics
    University of Natural Resources and Life Sciences
    Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek